# SDR 97ZZZX2874

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: RG9080J4A
- Condition: Leaking
- Location: Valve Body
- Component: Romec
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON PULLING AIRCRAFT IN HANGAR FOR A SCHEDULED INSPECTION, FOUND THE ENGINE DRIVEN FUEL PUMP LEAKING FUEL FROM THE VALVE BODY PARTING FLANGES.  PUMP WAS REMOVED FROM SERVICE.  SUSPECT CAUSE, THE PARTING HALF FLANGE SCREWS FOR THE VALVE BODY MAY BE IMPROPERLY TORQUED.  GASKET MAY BE PINCHED.  THIS HAS BEEN A PROBLEM WITH OTHER PUMPS IN THE PAST.
